Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 30, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2020, 2:53 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2020, 2:53 PM MDT (20:53 UTC)
- Expired
- May 24, 2020, 3:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
006
WUUS55 KPUB 242053
SVRPUB
COC041-101-242130-
/O.NEW.KPUB.SV.W.0030.200524T2053Z-200524T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
253 PM MDT Sun May 24 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 330 PM MDT.
* At 252 PM MDT, a severe thunderstorm was located near Pinon, or 8
miles north of Pueblo, moving north at 30 mph. The storm has broad
mid-level rotation, which will enhance the size of the hail.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10460 3834 10470 3862 10466 3851 10432
TIME...MOT...LOC 2052Z 200DEG 28KT 3839 10462
HAIL...1.00IN
WIND...60MPH
$$
KTS4 follow-up statements
258
WWUS55 KPUB 242054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun May 24 2020
COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
254 PM MDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 254 PM MDT, a severe thunderstorm was located near Pinon, or 9
miles north of Pueblo, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 10457 3836 10470 3862 10466 3851 10432
TIME...MOT...LOC 2054Z 200DEG 28KT 3841 10461
HAIL...1.00IN
WIND...60MPH
$$
KTS430
WWUS55 KPUB 242104
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sun May 24 2020
COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
304 PM MDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 304 PM MDT, a severe thunderstorm was located near Pinon, or 15
miles north of Pueblo, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fountain and Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3840 10454 3843 10465 3852 10468 3862 10466
3851 10432
TIME...MOT...LOC 2104Z 200DEG 28KT 3849 10457
HAIL...1.00IN
WIND...60MPH
$$
KTS566
WWUS55 KPUB 242112
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
312 PM MDT Sun May 24 2020
COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
312 PM MDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 312 PM MDT, a severe thunderstorm was located 7 miles northeast of
Pinon, or 20 miles north of Pueblo, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central El Paso and north central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 10453 3847 10462 3861 10462 3854 10440
TIME...MOT...LOC 2112Z 200DEG 28KT 3855 10454
HAIL...1.00IN
WIND...60MPH
$$
KTS844
WWUS55 KPUB 242124
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
324 PM MDT Sun May 24 2020
COC101-242134-
/O.CAN.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
Pueblo CO-
324 PM MDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3853 10446 3856 10458 3860 10457 3855 10442
TIME...MOT...LOC 2124Z 200DEG 28KT 3864 10450
$$
COC041-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-
324 PM MDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
At 324 PM MDT, a severe thunderstorm was located near Hanover, or 21
miles southeast of Colorado Springs, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3853 10446 3856 10458 3860 10457 3855 10442
TIME...MOT...LOC 2124Z 200DEG 28KT 3864 10450
HAIL...1.00IN
WIND...60MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:38 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 24, 11:38 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1138 AM MDT Sun May 24 2020 .SHORT TERM...(Today and tonight) Issued at 412 AM MDT Sun May 24 2020 As of 3 AM, the cold front that blew through the region late last night is now in northern NM and the stronger north winds have relaxed a bit. Water vapor imagery shows a fairly stout shortwave tough of low pressure moving through AZ with another trough of low pressure moving into UT. We can also see some upper and mid-level moisture being spread into the region from the southwest as noted by a few light regional radar returns over on the west slope. This moisture will continue to advect into the Divide and the Front Range eastward later today. Oh Colorado, how we love the complexity of the weather and the forecast opportunities you provide us. It's late May and though we've been dry in a lot of places with above average temperatures you gotta give us some much needed snow and rain, and totally redeem yourself! Sorry SLV, fire weather will continue to plague the region today. Main Impacts Today... - Red Flag Warning in the San Luis Valley with RH levels dropping to around 10 percent with gusty southwest winds, upwards of 30 MPH, Haines index of 6, and very dry fuels. - Healthy dose of moisture along the Front Range and points eastward late morning through the late evening hours. Easterly upslope flow will aide in low-level lift and with some cooling in the column, with trough nearing from the north, mid-level lapse rates will increase making for a wind and hail threat across the plains. Shear is fantastic with even a little bit of surface based CAPE available to tap into we could see a few supercells develop Palmer Divide and east. - High elevation snows still expected later this afternoon and overnight hours. Snow levels may drop to right around 8kft but thinking road surfaces will be on the warmer side at this lower elevation to not allow for any impacts. It'll be interesting to see what happens over Monument Hill and points westward. Some of the hi- res models are showing ample precip loading within the column as a secondary surge of cooler air sweeps in around 00-03Z this evening. There is ample lift within the DGZ, and right below it, so thinking we'll see a brief mix of rain/snow across northern El Paso County during that timeframe but again with minimal or no impacts. - With the secondary surge in northerly winds late evening, is it enough to dry the low-levels out where precipitation shuts down earlier than expected? While it's possible, was figuring that the moisture/PWATs we'd have available, 75th percentile for May, would be enough to overcome any downslope component across the Front Range. .LONG TERM...(Monday through Saturday) Issued at 412 AM MDT Sun May 24 2020 An upper level trof will remain over the area on Mon, with breezy northerly winds early in the day becoming more northeasterly and decreasing a little into the afternoon. The best chances for precip look like they will be in the morning hours over the far southeast and southern plains, and the Sangre de Cristo mtns. However, the GFS and ECMWF also show good chances for precip along the Continental DVD in the afternoon hours. High temps on Mon look like they'll be several degrees below average, with mostly 60s in the high valleys and across the southeast plains. The upper trof exits the area Mon night, with an upper ridge building over the area on Tue. This will bring dry weather for Tue along with warmer temps. On Wed, an upper ridge will be centered over southern CA and CO will be on the front side of the ridge, while an upper disturbance moves through the northern Rockies. This disturbance could help kick off a few showers/storms the mtns and adjacent lower elevations. Temps on Wed will be warmer than on Tue. The end of the week and into the weekend, an upper ridge will become centered near the AZ and UT border. Forecast models show enough moisture over western areas that we may see diurnal isolated to scattered showers/tstms each day, mainly over the mtns and adjacent lower elevations, with the far southeast plains being dry. High temps Thu and into the weekend are expected to be above average. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1130 AM MDT Sun May 24 2020 At KCOS and KPUB, sct to nmrs -shra/-tsra from 20z until at least 02z-04z, with periods of MVFR vis/cigs possible. Activity shifts east overnight, with mainly VFR cigs remaining into Mon morning. Winds will slowly become e-se through the day today, then nly this evening and overnight as a cold front surges back south through the area. At KALS, sw winds gusting 25-30 kts again this afternoon, persisting into the evening. Low risk of a -shra or weak -tsra over the higher terrain east of the San Luis Valley, though swly steering flow will tend to keep activity away from the terminal and won't include a mention at this point. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for COZ224. && SHORT TERM...HEAVENER LONG TERM...28 AVIATION...PETERSEN
Hazardous weather outlook, May 24, 11:41 AM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1141 AM MDT Sun May 24 2020 COZ058>089-093>099-251745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1141 AM MDT Sun May 24 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible along and east of I-25 this afternoon and evening, with damaging winds over 60 mph and large hail up to golf ball size the main threats today. High terrain snows are expected later today and tonight. Accumulations are expected above 9,000 feet which may pose some hazardous travel over our eastern and central mountain passes. Critical fire weather conditions will develop across the San Luis Valley today. Gusty winds, low relative humidity, and dry vegetation will lead to conditions favorable for rapid fire growth and spread. Please avoid activities which could start wildfires. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated to scattered thunderstorms will be possible over southeast and south central Colorado Monday afternoon and evening. Isolated to scattered thunderstorms will be possible each afternoon and evening, mainly from about the I-25 corridor and westward. The main storm threats will be cloud-to-ground lightning and wind gusts up to 45 mph, although some stronger storms may produce small hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria will be possible across the eastern Colorado plains this afternoon and evening, and will be possible late this afternoon and tonight over the higher elevations of the central mountains, the Sangre de Cristo mountains and Pikes Peak. 10/28
In the hours before
Special weather statement, May 24, 1:24 PM MDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 124 PM MDT Sun May 24 2020 COZ061>063-242000- Central Chaffee County Below 9000 Ft CO- Western Chaffee County Between 9000 and 11000 Ft CO- Western Mosquito Range/East Chaffee County above 9000Ft CO- 124 PM MDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL 200 PM MDT... At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near Nathrop, or 18 miles north of Decker Burn Scar, moving northeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Buena Vista and Nathrop. LAT...LON 3861 10609 3864 10618 3887 10617 3881 10592 TIME...MOT...LOC 1924Z 203DEG 15KT 3869 10612 KTS
Special weather statement, May 24, 1:35 PM MDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 135 PM MDT Sun May 24 2020 COZ074-087-088-242015- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 135 PM MDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST CENTRAL LAS ANIMAS COUNTIES UNTIL 215 PM MDT... At 134 PM MDT, Doppler radar was tracking a strong thunderstorm capable of producing strong wind gusts and small hail near Gulnare, or 18 miles east of Indian Creek on the southeastern Spring Burn Scar, moving northeast at 25 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Aguilar and Gulnare. LAT...LON 3730 10477 3743 10491 3769 10463 3744 10432 TIME...MOT...LOC 1934Z 234DEG 21KT 3741 10477 29
Special weather statement, May 24, 1:59 PM MDT, 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 159 PM MDT Sun May 24 2020 COZ087-088-242030- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 159 PM MDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 230 PM MDT... At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near Walsenburg, or 23 miles east of Spring Burn Scar north of Highway 160, moving northeast at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3755 10470 3760 10480 3786 10467 3771 10440 TIME...MOT...LOC 1958Z 215DEG 24KT 3762 10471 29
Special weather statement, May 24, 2:29 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 229 PM MDT Sun May 24 2020 COZ085-086-242100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 229 PM MDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 300 PM MDT... At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo Reservoir, or near Pueblo, moving northeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Pinon and Hanover. LAT...LON 3809 10462 3817 10483 3863 10461 3852 10430 TIME...MOT...LOC 2029Z 205DEG 26KT 3820 10469 KTS
Special weather statement, May 24, 2:38 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 238 PM MDT Sun May 24 2020 COZ086-087-242100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 238 PM MDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 300 PM MDT... At 236 PM MDT, Doppler radar was tracking 2 strong thunderstorms near the border of Pueblo and Huerfano Counties, about 20 miles northeast of Walsenburg, or 27 miles south of Pueblo, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. These storms will remain over mainly rural areas of northeastern Huerfano and southeastern Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3775 10449 3784 10469 3823 10448 3806 10409 TIME...MOT...LOC 2036Z 209DEG 30KT 3787 10454 29
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:23 AM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 17 hr |
| May 24, 1:24 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| May 24, 1:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| May 24, 1:59 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| May 24, 2:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 24, 2:38 PM MDT | Special Weather Statement | PUB | Pueblo | 22 min |
| May 24, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 24, 3:07 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| May 24, 3:10 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| May 24, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| May 24, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 24, 3:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 24, 3:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 24, 3:43 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 24, 3:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 24, 4:00 PM MDT | Special Weather Statement | PUB | 30 min | |
| May 24, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 27 min |
| May 24, 4:37 PM MDT | Special Weather Statement | PUB | Crowley, Otero | 38 min |
| May 24, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| May 24, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 29 min |
| May 24, 5:25 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| May 24, 5:35 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| May 24, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| May 24, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.